Biblioteca de la Universidad Complutense de Madrid

Fibrations on Banach manifolds

Impacto

Gutú, Olivia y Jaramillo Aguado, Jesús Ángel (2004) Fibrations on Banach manifolds. Pacific Journal of Mathematics, 215 (2). pp. 313-329. ISSN 0030-8730

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

292kB

URL Oficial: http://web.msp.berkeley.edu/pjm/2004/215-2/pjm-v215-n2-p.pdf#page=117




Resumen

Let f be a split submersion between paracompact Banach manifolds. We obtain here various conditions for f to be a fiber bundle. First, we give general conditions in terms of path-liftings. As a consequence, we deduce several criteria: For example, f is a fiber bundle provided it satisfies either some topological requirements ( such as being a proper or a closed map) or, in the case of Finsler manifolds, some metric requirements (such as Hadamard integral condition).


Tipo de documento:Artículo
Palabras clave:Fiber bundle; Banach manifold; path-lifting; Finsler space
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:16634
Referencias:

R. Abraham, J.E. Marsden and T. Ratiu, Manifolds, Tensor Analysis and Applications, Applied Mathematical Sciences, 75, Springer-Verlag, 1988, MR 0960687 (89f:58001), Zbl 0875.58002.

M.S. Berger and R.A. Plastock, On the singularities of nonlinear Fredholm operators of positive index, Proc. Amer. Math. Soc., 79(2) (1980), 373–380, MR 0565342 (81d:58011), Zbl 0444.47044.

F.E. Browder, Covering spaces, fiber spaces and local homeomorphism, Duke Math. J., 21 (1954), 329–336, MR 0062431 (15,978a), Zbl 0056.16602.

C.J. Earle and J. Eells, Foliations and fibrations, J. Differential Geom., 1 (1967), 61–69, MR 0215320 (35 #6161), Zbl 0162.54101.

C. Ehresmann, Les connexions infinit´esimales dans un espace fibr´e diff´erentiable, Colloque de Topologie, Bruxelles, 1950, Georges Thone, Li`ege; Masson et Cie., Paris, 1951, 29–55, MR 0042768 (13,159e), Zbl 0054.07201.

R. Engelking, General Topolgy, PWN Polish Scientific Publishers, Warszawa, 1977.

O. Gut´u and J.A. Jaramillo, Global homeomorphisms and covering projections on metric spaces. Preprint.

J. Hadamard, Sur les tranformations ponctuelles, Bull. Soc. Math. France, 34 (1906), 71–84.

M.W. Hirsch, Differential Topology, Graduate Texts in Mathematics, 33, Springer- Verlag, 1976, MR 0448362 (56 #6669), Zbl 0356.57001.

R.S. Palais, Lusternik-Schnirelman theory on Banach manifolds, Topology, 5 (1966), 115–132, MR 0259955 (41 #4584), Zbl 0143.35203.

T. Parthasarathy, On Global Univalence Theorems, Lecture Notes in Mathematics, 977, Springer-Verlag, 1983, MR 0694845 (84m:26019), Zbl 0506.90001.

R.A. Plastock, Homeomorphisms between Banach spaces, Trans. Amer. Math. Soc., 200 (1974), 169–183, MR 0356122 (50 #8593), Zbl 0291.54009.

-----Nonlinear mappings that are globally equivalent to a projection, Trans. Amer. Math. Soc., 275(1) (1983), 373–380, MR 0678357 (84b:58017), Zbl 0525.47047.

P.J. Rabier, Ehresmann fibrations and Palais-Smale conditions for morphisms of Finsler Manifolds, Ann. of Math., 146 (1997), 647–691, MR 1491449 (98m:58020), Zbl 0919.58003.

W.C. Rheinboldt, Local mapping relations and global implicit functions theorems, Trans. Amer. Math. Soc., 138 (1969), 183–198, MR 0240644 (39 #1990),

Zbl 0175.45201.

E.H. Spanier, Algebraic Topology, McGraw Hill, 1966, MR 0210112 (35 #1007), Zbl 0145.43303.

Depositado:08 Oct 2012 08:00
Última Modificación:07 Feb 2014 09:33

Sólo personal del repositorio: página de control del artículo